# SDR A6WA202209088315

- Difficulty date: September 8, 2022
- Submitted: October 10, 2022
- Operation: Air carrier
- Aircraft: N460AW
- Make and model: Cndair CL2151A10
- Aircraft serial: 7867
- Aircraft time: 39,075 hours, 37,789 cycles
- System (JASC): 5324 · Fuselage Fixed Partitions
- Part: Plate
- Part number: 601R38669121
- Part serial: NSN
- Condition: Corroded
- Location: Fs 321 To Fs 327
- Part time: 39,075 hours, 37,789 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD GALLEY SUPPORT PLATE AT FS 321 TO FS 327 AND RBL 4 TO RBL 8 AT WL 73.5. *******************AIRCRAFT REMOVED FROM SERVICE********************* UPON FURTHER INSPECTION OF SUPPORT PLATE FOUND INTERGRANULAR CORROSION NOT WITHIN  ALLOWABLE LIMITS IAW CRJ200 SRM 53-00-00 REV 39. FABRICATED SUPPORT PLATE OUT OF  .050" 2024-T3 CLAD IAW BOMBARDIER DRAWING #601R38669 REVISION N AND AIR  WISCONSIN GMM VOLUME 1 PARA 2.0 PAGE 25-6. APPLIED ALODINE TO FABRICATED PLATE IAW  CRJ200 SRM 51-21-11 REV 39. APPLIED PRIMER TO FABRICATED PLATE IAW CRJ200 SRM 51-25-06 REV 39. APPLIED PAINT TO FABRICATED PLATE IAW CRJ200 SRM 51-25-01 REV 39. INSTALLED FABRICATED PLATE TO FLOOR SUPPORT STRUCTURE AT FS 321 TO FS 327 RBL 4 TO RBL 8 AT WL 73.5 IAW BOMBARDIER DRAWING #601R38669 REV N AND CRJ200 SRM 51-42-06 REV 39. WORK ACCOMPLISHED ON AERSALE WO #003718 CARD #20289 CARD ID #1729248. N460AW TT: 39,075:32 TC: 37,789
